Overview

Uses of Wikoryl Tablet

Wikoryl Tablet is used in the treatment of common cold symptoms.

Wikoryl Tablet side effects

Common
  • Nausea
  • Vomiting
  • Allergic reaction
  • Sleepiness
  • Headache

How to use Wikoryl Tablet

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Wikoryl Tablet may be taken with or without food, but it is better to take it at a fixed time.
Take it with food if stomach upset occurs.

How Wikoryl Tablet works

Wikoryl Tablet is a combination of three medicines: Chlorpheniramine, paracetamol and phenylephrine which relieves common cold symptoms. Chlorpheniramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a nasal decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose.

Wikoryl Tablet related warnings

Alcohol
CAUTION
Taking Wikoryl Tablet with alcohol can cause liver damage.
Pregnancy
WEIGH RISKS VS BENEFITS
Wikoryl Tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Lactation
Wikoryl Tablet is probably safe to use during lactation. Limited human data suggests that the drug does not represent a significant risk to the baby.
Driving
Wikoryl Tablet may make you feel dizzy, sleepy, tired, or decrease alertness. If this happens, do not drive.
Kidney
Wikoryl Tablet is probably safe to use in patients with kidney disease. Limited data available suggests that dose adjustment of Wikoryl Tablet may not be needed in these patients. Please consult your doctor.
Use of Wikoryl Tablet may cause excessive sleepiness in patients with end stage kidney disease.
Liver
CAUTION
Wikoryl Tablet should be used with caution in patients with liver disease. Dose adjustment of Wikoryl Tablet may be needed. Please consult your doctor.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Wikoryl Tablet
₹4/Tablet
Thermal-S Tablet
Apex Laboratories Pvt Ltd
₹2.46/Tablet
save 38%
Cinaryl Tablet
Themis Medicare Ltd
₹3.06/Tablet
save 23%
Suprin Tablet
Walter Bushnell
₹2.24/Tablet
save 44%
₹1.95/Tablet
save 51%
S-Cold 2mg/500mg/5mg Tablet
Stallion Laboratories Pvt Ltd
₹2.5/Tablet
save 38%

Expert Advice

  • Wikoryl Tablet helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever.
  • It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you.
  • Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness.
  • Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
  • Inform your doctor if you are pregnant, planning to conceive or breastfeeding.

Patient Concerns

Questions Related to Wikoryl

arrow
I am alreay consumed tablet novamox 500 (5 days ) wikoryl ( 3 days ) .after that doctor today suggest wikoryl tablet ( 3 nos daily ) for 3 days any side affect to use this tablet.currenty no fever today i am a rhumaric fever patient at the age of 8 i also used kaypen 250 tablet daily 2 nos for 10 years if any kidney problem in future to using this kaypen tablet.
Dr. Tapas Kumbhkar
Diabetes Specialist
Tab Wikoryl if consumed for 3-4 days then it doesn't cause any sideffect
I am alreay consumed tablet novamox 500 (5 days ) wikoryl ( 3 days ) .after that doctor today suggest wikoryl tablet ( 3 nos daily ) for 3 days any side affect to use this tablet.currenty no fever today i am a rhumaric fever patient at the age of 8 i also used kaypen 250 tablet daily 2 nos for 10 years if any kidney problem in future to using this kaypen tablet.
Dr. Tapas Kumbhkar
Diabetes Specialist
Tab Wikoryl if consumed for 3-4 days then it doesn't cause any sideffect
arrow
Do you have any questions related to Wikoryl Tablet?

User Feedback


FAQs

Q. What is Wikoryl?

Wikoryl is a combination of three medicines: Chlorpheniramine, Paracetamol / Acetaminophen and Phenylephrine. This combination helps to relieve symptoms of cold like runny nose, watery eyes, fever and headache. Chlorpheniramine is an antiallergic. It relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels and provides relief from congestion or stuffiness in the nose.

Q. Is it safe to use Wikoryl?

Yes, Wikoryl is safe in most patients. However, in some patients it may cause common side effects like nausea, vomiting, allergic reaction, sleepiness, headache and other uncommon or rare side effects. Inform the doctor if you experience any persistent problem while taking this medicine.

Q. Can I stop taking Wikoryl when I am relieved of my symptoms?

Wikoryl is usually used for short term and can be discontinued when your symptoms are relieved. However, continue taking this medicine if your doctor has advised you to do so.

Q. Can the use of Wikoryl cause dizziness?

Yes, the use of Wikoryl can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, it is better to rest for some time and resume once you feel better.

Q. Can the use of Wikoryl cause damage to liver?

Wikoryl is usually safe when taken according to the recommended dose. However, an overdose of Wikoryl can damage your liver. Avoid drinking alcohol, while taking this medicine as it may increase your risk of liver damage.

Q. What is the recommended storage condition for the Wikoryl?

Keep this medicine in the container or the pack it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.

Related Ayurvedic Ingredients

Information last updated by Dr. Varun Gupta, MD Pharmacology on 13th Dec 2018.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
Alembic Road, Vadodara - 390 003, Gujarat,INDIA
One of the following licensed pharmacy from the nearest location with deliver Wikoryl Tablet. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: LBO, MMF, AHP, RDH, IMC, OWT, NFP, WDE, AVL, KNH, TAP, ZNT, KHC, PAP, RMR, NPS, PRC, RPC, TOM, YAG, KMC, RWP, SPF, RHL, SHD, IAD, ARD, SBN, GTF, BDN, 2ML, GMA, MKT, RBT, STO, USM, SRS, HMP, BHA, BMR, EMB, CMD, SAH, THP, DAD, CPK, HIP, SWA, ATL, SBA, JSL, GBC, SVS, JBT, FTP, GEO, DCS, DFP, OMV, TNH, IDB, MKE, SIO, WHL, CAE, BJR, KHH, BNC, HAT, DGN, HTV, VDH, SDE, RGR, UHP, JLI, KHP, DHP, AMM, BMJ, KIS, HTS, AHH, BLS, KIM, GBL, OWP, RJP, ENP, RHS, NTB, SSR, OHM, ATH, STA, SCH, DRA, ATP, MBN, WSI, LHA, KHS, GPL, DAO, HMS, MPC, NRS, NEW, MTM, JLS, WAD, NBG, NTS, DSH, CLT, EPS, GNH, AXM, NXT, HGI, NLC, UPA, SIP, NXG, NVY, NAS, VSC, NSL, RSS, DPL, BGS, SGN, VEM, AFT, RYL, WPL, ZEL, VHP, OWN, VUR, BSN, USF, PHP, EVP, IAH, MTD, SBL, SPV, LMS, XMX, ENV, JJD, HWS, VSL, NTL, KHD, TYN, AVW, CZT, ADF, BNT, MAX, MDI, RRP, NSF, RSA, KBC, RHW, MOM, JVN, GHP, ESY, PEN, DHR, FRS, RGH, ANT, MJT, MFN, SNH, SHA, PRL, IPL, BTH, BLP, ALY, NLP, OWI, IPP, SYN, MRS, APS, SWP, SVA, VAF, NRP, HVS, AAA, BHC, CRN, NNP, ANP, BAP, BHM, GHC, PTP, SMN, MGL, MSD, TRP, BLE, CNE, NTN, CSE, RAC, SPS, EQN, SNL, SNG, VJS, KOS, CCM, QLF, HLP, VMH, OIP, HLT, BIO, MNS, SLS, SGA, BBS, DYL, RUS, GPT, HCP, HEX, SHG, PPR, GLD, SSI, GNC, BBT, ERS, SHC, FRM, HSS, UMP, AGT, XPR, EAN, RTN, SMS, BJP, AYU, DLP, OLT, DIL, SVH, GGL, AMH, AGC, BHP, SGC, RWL, SAF, HPC, MDH, DZY, CMC, NDP, PMA, WHR, GTC, JHC, O4O, RPI, LAG, ADT, NVL, MDO, HBV, ISI, MAP, FDM, BDI, PME, LIP, MBP, DVH, PVP, WHP, GVP, AAY, PRN, DPP, PRE, THR, GBB, JIV, PHC, ZVP, RKS, ADE, HNP, SYS, CHP, LCC, AVC, NPH, CTP, NNH, NLG, BFV, HSM, RPA, RPM, PLT, AAR, PTI, PSE, PSF, TSC, ADM, ABL, HZF, SCP, HNF, GDA, SLN, SBC, HOP, VTH, KAL, KRR, AMR, BBN, RVC, BES, STS, RDR, OBS, KLC, RTL, PIC, HSP, TSS, DYG, AYN, 1MH, FGH, NSM, ZVO, QTM, PRT, SLC, TPN, SPD, GFL, NEO, PNQ, UVD, YBF, PHN, NCH, EEC, EPR, LHP, ABP, SGH, AVB, JJE, SOF, PNT, ALC, APT, BHS, VOP, GHR, GIE, ASP, TPS, BSG, SHN, MIL, 9MM, SRG, PWN, GPP, VTR, MDN, BRC, FIP, BSL, DLY, HPP, 4IT, HHH, MIP, BTM, SDM, KCI
MRP
40
10 tablets in 1 strip
ADD TO CART
Best Price ₹32.0
20% OFF
Use Coupon HEALTH1020 during checkout